Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Addendum to ``Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $ [0,+\infty)$'' (Trans. Amer. Math. Soc. 170 (1972), 171-185)

Author: A. R. Reddy
Journal: Trans. Amer. Math. Soc. 186 (1973), 499-502
MSC: Primary 41A10
Original Article: Trans. Amer. Math. Soc. 170 (1972), 171-185.
MathSciNet review: 0326237
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10

Additional Information

Keywords: Rational approximation, approximation of an entire function
Article copyright: © Copyright 1973 American Mathematical Society